# SDR ASAA2018060724970

- Difficulty date: June 7, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,305 hours, 12,218 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: 3400599210
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000 NR 2 ENGINE FOUND ABRAIDABLE SHROUD CRATER AND SHOWING PARENT METAL AT 12 O’CLOCK POSITION. PARENT METAL HAS NO DEFECTS. GROUNDED - YES. ACCOMPLISHED RECONDITION OF THE ABRAIDABLE SHROUD PER AMM 72-24-02-200-802-F00. THIS CLEARS PLT.
